# SDR SWIA2021071459573

- Difficulty date: March 8, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Condition: Corroded
- Location: Rt Elevtr Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR O/B AND CENTER HINGE ATTACHMENT HARDWARE UPPER AND LOWER CORRODED.     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED HARDWARE AT HINGE #3 AND #4 ON RH ELEVATOR IAW CRJ700 AMM 27-34-01-400-801-A05
